Asymptotic analysis of linear systems of differential equations with parameter and regular singular point
Main Article Content
Vazov V. (1968) Asymptotic expansions of solutions of differential equations. -
Coddington E.A., Levinson N. (1958) Theory of ordinary differential equations. -
Moscow: Publishing House of Foreign Literature.
Rabinowitz Yu L. , Khapaev M.M. (1959) Linear equations with a small parameter
at the highest derivative in a neighborhood of a regular singular point. Dokl. USSR Academy
of Sciences,129(2), 268-271.
Yudin A. (1978) On a regularization method for equations with regular singular
point. Proceedings of the Order of Lenin Moscow Power Engineering Institute (Applied
Problems in Mathematics): thematic collection, 357,119-121.
Zavizion G.V. (2007)Singularly perturbed system of differential equations with
rational feature. Differential Equations, 43(7), 867-878.
Zavizion G. V. (2003) Reduction of differential equations with degeneration in a
point . Scientific notes NEA Dragomanov. Series 1 "Physics and mathematics", 4, 177-191.
Shkil N.I., Zavizion G.V. (2000) Asymptotic construction singularly perturbed
system of differential equations with a regular feature for diagonal form . Dop. NAS of
Ukraine, 12, 25-29.
Yakovets V.P., Golovchenko O.V. (2009) Asymptotic solutions of singularly
perturbed linear system of differential equations with irregular singular point . Nonlinear
Oscillations, 12( 3), 417-432.
Golovchenko O.V. (2007) Construction of the general solution of singularly
perturbed linear system of differential equations with irregular singular point. Scientific
journal National Pedagogical Dragomanov University. Series 1 "Physics and mathematics", 8,
Chornenka O.V. (2015) Asymptotics general solution of linear differential
equations with parameter and singular point. Physics and mathematics note. - Nizhyn, 24-32.
Samoilenko A.M., Shkil M.I., Yakovets V.P. (2000) Linear system of differential
equations with degeneracy. - Kiev: Vishcha sch.